Chemotherapy FEC-T

Hi there everyone ?
I’ve just had my second treatment today and in not doing so good :frowning: My first treatment I came home and then got severe numbness in my arms and legs and couldn’t move so ended up in hospital. I’ve started to have a similar thing in my legs again - not too bad just yet but, I’m interested to know if anyone else has had anything like this? I’m also weak on my feet bad feel like I’m not that coordinated. My oncologist seems to think it’s possibly to do with anxiety so has prescribed me with Valium and Stronger anti - sickness? If anyone has had anything similar could you maybe shed any light as I feel slightly isolated ? I just want to be able to get through it!

Hi Dori,

sorry youre having a hard time at the moment, which part of chemo are you having first? the FEC or T?

 

After my first FEC…i had x3, the first few days i had glove and sock like sensation to hands and feet and pins and needles…lasted 48hrs, thought at first it was peripheral neuropathy but this isnt known SE of FEC, they put it down to steroid dosage. My onco reduced my doses for cycle 2 & 3 and i never had it again on FEC.

With T…i did get heavy’ legged and slight weakness in my quads, felt a little uncoordinated and intermittent pins and needles in extremities, also most worrying i had tingling in my tongue…in first 7 to 10 days after first dose.

My onco reduced the Tax dose by 25% as said i was having stage 2 Side effects. Tbh,. i was willing to stay at 100% dose but he wasnt happy to keep me on it…risk of peripheral neuropathy with Tax. With the reduced dose ive been much better…still very slight tingling to hands and feet but only for short periods., nomore weakness.

Its so difficult as speaking to others…weve experienced similar SEs with our treatments but the onco teams dont recognise some of these as documented SEs…ie with FEC i also got slight discomfort on swallowing…my friend also had the same etc.

We’re tough birds, keep positive and know youre not alone on this journey,x